From Brooklyn, New York, USA:
I was diagnosed with Type 2 diabetes about eight months ago. Since then I started exercising and watching my meals. After a month my sugar was normal and under control. Recently, I noticed that after two hours of dinner my sugar will be between 180 and 220, then after three hours it will go to down to 100 to 120. Does this mean that my sugar is not controlled anymore and I need to take some medication?
Probably you are on the way towards going out of control. I would suggest you talk with your doctor about checking your A1c level, and maybe the possibility of starting oral agents that don't cause hypoglycemia.
Original posting 22 Apr 1999
Posted to Medications: Pills for Diabetes
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.